# SDR JR2R201100817344

- Difficulty date: October 3, 2017
- Submitted: October 8, 2017
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401179
- Condition: Cracked
- Location: Bs 200-218
- Part time: 61,388 hours, 51,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE SKIN AND DOUBLER AT LOWER AFT CORNER OF AIRSTAIR DOOR.
